# SDR 95ZZZX1303

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7843U
- Make and model: Cessna 172F
- Aircraft serial: 17251843
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05130079
- Condition: Cracked
- Location: Fwd Of Dr Post
- Part time: 3,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE FIREWALL, THE FORWARD BULKHEAD OF THE FRONT DOOR POST BULKHEAD ASSEMBLY WAS FOUND CRACKED.  THERE WAS A CRACK APPROXIMATELY 3 INCHES IN LENGTH WHERE THE ELEVATOR CONTROL BRACKET ATTACHES TO THE BULKHEAD.  THE CRACK APPEARS TO HAVE ORIGINATED FROM THE UPPER RIVET THAT ATTACHES THE BRACKET TO THE BULKHEAD.  REPLACEMENT OF PART AS FIX.
